Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :20 Issue : 2 1993      Add To Cart                                                                    Download

A class of linear-quadratic discrete regulators

Auther : MAGDI S. MAHMOUD AND AHMED A. BAHNASAWI

ABSTRACT

The optimality of linear-quadratic (LQ) discrete regulators with output feedback is investigated.

It is established that when a certain matrix function is positive-semidefinite, an output

feedback controller can be designed to yield optimal or (suboptimal) performance measure

with respect to the standard LQ state regulator. Methods for selecting the output gain matrix

are provided. A numerical example is worked out to illustrate the developed results.

 

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55644

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law